# SDR C2XA02IA157

- Difficulty date: August 4, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968D
- Part serial: SPE994274
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

EWR -  WHEN STARTING THE APU THE CREW NOTED THAT A FUEL SMELL WAS PRESENT IN THE COCKPIT.  MAINTENANCE REMOVED AND REPLACED THE APU PERFORMED A OPERATIONAL CHECK AND A LEAK CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
